Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A new class of spectral operators

Author: H. H. Schaefer
Journal: Bull. Amer. Math. Soc. 67 (1961), 154-155
MathSciNet review: 0126170
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. vol. 64 (1958) pp. 217-274. MR 104865
  • 2. J. L. Kelley and R. L. Vaught, The positive cone in Banach algebras, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 44-55. MR 54175
  • 3. H. Schaefer, Halbgeordnete lokalkonvexe Vektorräume. II, Math. Ann. vol. 138 (1959) pp. 259-286. MR 106402

Additional Information


American Mathematical Society